# SDR CALA0300174

- Difficulty date: April 5, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N12319
- Make and model: Boeing 7373T0
- Aircraft serial: 23370
- Aircraft time: 52,865 hours, 27,246 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED ON UPPER SURFACE AT STA 328-344, LBL 11. THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-10-2.
